MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX 160NRE DIALYZER FINISHED ASSY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX 160NRE DIALYZER FINISHED ASSY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500316E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental medwatch report will be submitted upon completion of the investigation.
 
Event or Problem Description
A hemodialysis clinic reported once hemodialysis (hd) treatment was started there was blood visible in the dialysate line as well as a blood leak alarm.The blood pump was stopped, and blood was not returned to the patient.The patient was stable and completed treatment on another machine.There was no injury to patient.The machine was bleached twice and tested negative for blood at the dialysate line and the drain line.Additional information was requested but has not been received to date.
 
Additional Manufacturer Narrative
The complainant mentioned the dialyzer was a f160 and the lot number was ¿17su-01003.¿ this lot number is invalid as it does not exist.An sap search was performed to obtain all lot numbers with the reported catalog number delivered to the patient¿s dialysis unit in the three months prior to the complaint occurrence date.No dialyzer product was delivered to the patient¿s dialysis unit in this time frame.As such, an additional sap search was performed to obtain the last delivered lot number with the reported catalog number.As a result, lot number 15nu06006 was found to be the last lot delivered to the customer.A record review was completed for 15nu06006.An investigation of the device manufacturing records was conducted by the manufacturer.There was no indication of product non-acceptance or deviation during the manufacturing process which could be associated with the reported event.The review included a check of non-conformance, rework, labeling, process controls, and any other occurrence in production potentially related to the reported complaint.The lot passed all release criteria.
 
Event or Problem Description

Brand Name
OPTIFLUX 160NRE DIALYZER FINISHED ASSY
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
475 west 13th street
ogden UT 84404
MDR Report Key6915969
Report Number1713747-2017-00319
Device Sequence Number13781151
Product Code KDI
UDI-Device Identifier00840861100187
UDI-Public00840861100187
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500316E
Device Lot Number15NU06006
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1